# SDR GTIA2024102238465

- Difficulty date: October 20, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N906NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7788
- Aircraft time: 18,102 hours, 7,660 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT 3000F T ON ARRIVAL-PERFORMED TSM 05-00-00  AND ISOLATED  CAUSE OF ODOR TO PACK ONE , SEE LOG PAGE 3421389-2 FOR PACK 1 MEL /  DEACTIVATION , MOC 68056
